MathSciNet Relay Station
MathSciNet bibliographic data
MR2927112 35J75 (35B09 35J61)
Boccardo, Lucio A Dirichlet problem with singular and supercritical nonlinearities. Nonlinear Anal. 75 (2012), no. 12, 4436–4440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement